# SDR ABXA080150

- Difficulty date: April 30, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 61,213 hours, 48,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114015
- Condition: Cracked
- Location: Bs 160 L20-21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 160, LONGERON 20 - 21 LEFT AT AIRSTAIR HINGE FORWARD SIDE.  REPAIRED FUSELAGE SKIN CRACK IAW DC9 SRM.
